# SDR COMA9610421

- Difficulty date: December 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N152CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120152
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Joint Sheet
- Part number: 12029798001
- Condition: Gouged
- Location: Wing Aux Spar
- Part time: 18,383 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 2C CHECK, INSPECTION REVEALED THE WING AUX SPAR CENTER SECTION JOINT SHEET DAMAGED BY SCREWS THAT ATTACH THE LOWER FAIRING.  THE DAMAGE CONSISTS OF A SMALL GOUGE ALONG THE BOTTOM EDGE, ONE ON THE LEFT SIDE AND ONE ON THE RIGHT SIDE OF THE SHEET.  THE SHEET WAS REPAIRED PER AERODESIGN REPORT NR 2138-1, REV A., DATED 12-22-96.  AIRCRAFT TOTAL CYCLES, 20,051.
